Manifestation of severe coronary heart disease after anabolic drug abuse

@article{Mewis1996ManifestationOS,
  title={Manifestation of severe coronary heart disease after anabolic drug abuse},
  author={C. Mewis and I. Spyridopoulos and V. Kühlkamp and L. Seipel},
  journal={Clinical Cardiology},
  year={1996},
  volume={19}
}
  • C. Mewis, I. Spyridopoulos, +1 author L. Seipel
  • Published 1996
  • Medicine
  • Clinical Cardiology
  • Anabolic steroids are frequently abused, thus increasing the risk of cardiovascular disease, despite the known unfavorable influence on lipid profiles. We report on a young bodybuilder who presented with ventricular tachycardia as the first manifestation of severe underlying coronary heart disease. Coronary angiogram revealed severe stenotic lesions in the right coronary artery and the left descending coronary artery, and hypokinetic regions corresponded to posterolateral and anterior… CONTINUE READING
    52 Citations
    Androgenic anabolic steroid abuse and the cardiovascular system.
    • 100
    Sudden cardiac death during anabolic steroid abuse: morphologic and toxicologic findings in two fatal cases of bodybuilders
    • 131
    Cardiac hypertrophy in deceased users of anabolic androgenic steroids: an investigation of autopsy findings.
    • 44
    Coronary Artery Profile of Young Kuwaiti Males on Anabolic Steroids
    Anabolic Steroids and Cardiovascular Risk
    • 57

    References

    SHOWING 1-10 OF 13 REFERENCES
    Myocardial infarction in young patients: an analysis by age subsets.
    • 190
    • PDF
    The effect of anabolic-androgenic steroids on primary myocardial cell cultures.
    • 42
    Lipid and apoprotein modifications in body builders during and after self-administration of anabolic steroids.
    • 50